# SDR DXTA2023032883280

- Difficulty date: March 28, 2023
- Submitted: March 28, 2023
- Operation: Air carrier
- Aircraft: N552QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0287
- Aircraft time: 1,768 hours, 1,139 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 99148092
- Part serial: 21123H8082
- Condition: Cracked
- Stage of operation: DE
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FIRST OFFICER COCKPIT WINDOW: COPILOT'S WINDOW CRACKED WHILE ON SHORT FINAL. CRACK EXTENDS FROM UPPER RIGHT CORNER TO LOWER LEFT CORNER. INNER PANE.  REMOVED AND REPLACED CO-PILOTS SIDE WINDOW IAW CE680A AMM 56·10-05. OPERATIONAL CHECKS GOOD. LEAK CHECKS GOOD.
